# SDR REXA2015022400246

- Difficulty date: February 24, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 16,668 hours, 10,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER PATH LT APPEARS TO HAVE CRACKED LENS.  REPLACED RT WING, FWD OVERWING EMER LT LENS IAW AMM 33-51-15.  SECURITY CHECKED OK.  ACFT OK FOR CONTINUED SERVICE.  PN 9EL408042-00.
